RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 13, Issue 4  


Expository Surveys
On the Caiderón–Zygmund theorem with applications to parabolic equations
N. V. Krylov
1

Research Papers
Scattering matrix and the impedance of a canonical differential system with a dissipative boundary condition in the case where the coefficient is a rational matrix-valued function of the spectral parameter
D. Z. Arov
26
Cohomology of algebras of semidyhedral type
A. I. Generalov
54
Generalized Artin–Hasse and Iwasawa formulae
A. N. Zinoviev
86
A contractible geodesically complete space of curvature $\le1$ and with arbitrarily small diameter
S. V. Ivanov
110
Relationship between the Stokes problem and decompositions of the spaces $\mathring W_2^1$ and $W_2^{(-1)}$
O. A. Ladyzhenskaya
119
The Brockett problem in the stability theory for linear differential equations
G. A. Leonov
134
Orbits of the symmetric group $S_4$ in its reducible representation
Yu. R. Romanovskii
156
Metrics of nonpositive curvature on infinite graph-manifolds
P. V. Svetlov
174
Absolute continuity of spectra of two-dimensional periodic Schrödinger operators with positive electric potentials
R. G. Shterenberg
196
On direct decompositions of $S$-local groups
A. V. Yakovlev
229

Vladimir Andreevich Yakubovich (on the occasion of his 75th birthday)
A. M. Vershik, V. I. Derguzov, I. A. Ibragimov, O. A. Ladyzhenskaya, G. A. Leonov
254
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019